Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 7, NWS Gaylord, MI

January 14, 2017

NWS Gaylord, MI issued this small craft advisory at Jan 14, 2017, 3:28 AM EST. It took effect at Jan 14, 2017, 6:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2017, 3:28 AM EST (08:28 UTC)
In effect from
Jan 14, 2017, 6:00 AM EST
Expired
Jan 14, 2017, 6:31 PM EST
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

126 
WHUS73 KAPX 140828
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
328 AM EST SAT JAN 14 2017

LSZ321-141630-
/O.NEW.KAPX.SC.Y.0007.170114T1100Z-170114T2300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
328 AM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
442 
WHUS73 KAPX 140840
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 AM EST SAT JAN 14 2017

LSZ321-141700-
/O.EXT.KAPX.SC.Y.0007.170114T1100Z-170115T0200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
340 AM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
825 
WHUS73 KAPX 141544
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EST SAT JAN 14 2017

LSZ321-142345-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1044 AM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
320 
WHUS73 KAPX 141806
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
106 PM EST SAT JAN 14 2017

LHZ345-LMZ342-344-142300-
/O.EXB.KAPX.SC.Y.0007.000000T0000Z-170114T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
106 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-347-150200-
/O.EXA.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
106 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-150200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
106 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
003 
WHUS73 KAPX 141811
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
111 PM EST SAT JAN 14 2017

LHZ348-150200-
/O.EXA.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
111 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-150200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
111 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ342-344-142300-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170114T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
111 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-347-150200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
111 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
548 
WHUS73 KAPX 142102
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EST SAT JAN 14 2017

LSZ321-150200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
402 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ342-344-142300-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170114T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
402 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-150200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
402 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
424 
WHUS73 KAPX 142331
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
631 PM EST SAT JAN 14 2017

LHZ346>348-LSZ321-150045-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-170115T0200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
631 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

MSB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:23 AM EST, 5 minutes earlier.

Area forecast discussion, Jan 14, 3:23 AM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
323 AM EST Sat Jan 14 2017

.NEAR TERM...(Today and Tonight)
Issued at 323 AM EST Sat Jan 14 2017

...Nuisance light snow showers in spots...

High Impact Weather Potential...None.

Pattern Synopsis/Forecast...Split flow pattern remains across the western
CONUS with a cutoff low sliding down into the Baja Peninsula, a feature
that will pay us a visit early next week with possible freezing rain
issues. Flow recombines over the eastern CONUS with broad ridging
through the SE states and troughing through the Great Lakes into
New England. Broad beefy area of high pressure (1044 MB) is over
the Great Lakes this morning, but with a weak-ish surface-upper
level trough moving through Canada. Modest isentropic ascent with
this feature is pushing a batch of lower-mid level cloud cover
through the Great Lakes and producing a fair amount elevated radar
returns on regional radar plots with very little reaching the
ground. Radar returns get a little stronger across the straits
with some hints of modest lake enhancement and probably a little
light snow showers ongoing up that way.

Primary Forecast Concerns...minor lake effect snows.

Weak isentropic ascent will slide east of the region this morning
with little fanfare, followed by cloud cover gradually thinning
through the afternoon hours. However, still have to account for
minor lake effect possibilities today and even through tonight.
Southwesterly boundary layer flow this morning/weak ascent and a
smattering of synoptic moisture will no doubt result in some lake
effect snow showers along the Lake Michigan shoreline up across
the straits and into eastern upper Michigan. Have increased PoPs
just a bit and added minor accumulations for the above mentioned
areas. Boundary layer flow veers back northwesterly again tonight
tapping a longer fetch across Lake Superior and likely pushing
some lake snows back into eastern upper Michigan. Again, have
nudged up PoPs and added minor accumulations for that area.

For everyone else, not a bad day overall with thinning cloud cover
and temperatures "warming" into the lower to middle 20s. Another
cold night with temps in the single digits to the the teens.

&&

.SHORT TERM...(Saturday through Monday)
Issued at 323 AM EST Sat Jan 14 2017

...Quiet weather through the weekend into early next week...

The pattern over the next week will continue to feature a slow
retreat of the arctic air Sunday with warming aloft for much if not
all of next week. Meanwhile, low pressure moving up from the south
early in the week is unfortunately expected to lead to freezing rain
issues from late Monday into early Tuesday as well as possibly a
little snow on the front end and rain during the day on Tuesday.
The main forecast concerns revolve around how fast it will warm up
over the next few days as well as the details of the system early
next week.

Sunday into Sunday night...High pressure in control with continued
slow warming aloft will continue to decrease over lake instability.
In addition, drier air will lead to increasing sunshine with only a
slight hint of a very shallow low level inversion remaining. Highs
in the upper 20s to around30. Lows in the teens to lower 20s.

&&

.LONG TERM...(Monday night through Friday)
Issued at 323 AM EST Sat Jan 14 2017

High Impact Weather Potential...Freezing rain potential Monday
night into Tuesday.

Extended models remain in fairly good agreement that low pressure
tracks by just to our west across Lake Michigan eventually drawing
up much milder air northward into northern Michigan. Model
soundings show precipitation starting out as a little snow or
mixed rain and snow Monday afternoon. Surface temperatures still
look cold enough for freezing rain Monday night into early Tuesday
as warmer air aloft increases while surface temperatures slowly
inch toward freezing. Right now it generally looks like around a
tenth of an inch of ice accumulation (while the higher terrain may
see upwards of a couple tenths of an inch). Precipitation is then
expected to become all rain by later Tuesday morning as surface
temperatures continue to warm into the middle 30s to the lower 40s
by afternoon.

Wednesday through Friday...Extended models are not in the greatest
agreement. Generally speaking, a nearly zonal flow aloft for
Wednesday and Thursday is expected to result in precipitation free
and unseasonably mild conditions. Meanwhile, with have low chance
pops for Friday from another possible area of low pressure tracking
by to our west. This is per the GFS while the ECMWF remains dry so
there is plenty of uncertainty on that one. High temperatures of
well into the 30s to the middle 40s. Lows only in the upper 20s to
middle 30s (which is actually a few degrees above normal daytime
highs for the second half of January).

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1151 PM EST Fri Jan 13 2017

Minimal aviation concerns. VFR conditions will continue under mid
and high level overcast through this morning, with clearing
arriving for the afternoon and evening. Light winds through the
period.

&&

.MARINE...
Issued at 323 AM EST Sat Jan 14 2017

A slight increase in westerly winds today push winds/waves into
small craft advisory criteria on Whitefish Bay through early
evening. Otherwise, winds and waves will remain below headline
criteria through tonight. Winds start to increase later Sunday and
Sunday night with marine headlines possible.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...TBA
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...MSB
MARINE...TBA
Hazardous weather outlook, Jan 14, 3:25 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
325 AM EST SAT JAN 14 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-151100-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
325 AM EST SAT JAN 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

ICE JAMS ON AREA RIVERS COULD RESULT IN SUBSTANTIAL FLUCTUATIONS
IN WATER LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED
ACROSS THE OUTLOOK AREA LATER MONDAY INTO EARLY TUESDAY THAT MAY
CAUSE TRAVEL DIFFICULTIES.

ICE JAMS ON AREA RIVERS COULD RESULT IN SUBSTANTIAL FLUCTUATIONS
IN WATER LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.